Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion


Author: Daniel Ray
Journal: Trans. Amer. Math. Soc. 106 (1963), 436-444
MSC: Primary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1963-0145599-X
MathSciNet review: 0145599
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434-450. MR 0143257 (26:816)
  • [2] G. A. Hunt, Some theorems concerning Brownian motion, Trans. Amer. Math. Soc. 81 (1956), 294-319. MR 0079377 (18:77a)
  • [3] F. B. Knight, On the random walk and Brownian motion, Trans. Amer. Math. Soc. 103 (1962), 218-228. MR 0139211 (25:2647)
  • [4] P. Levy, La mesure de Hausdorff de la courbe du mouvement brownien, Giornale dell Istituto Ital. Attuari 16 (1953), 1-37. MR 0064344 (16:268f)
  • [5] C. A. Rogers and S. J. Taylor, Functions continuous and singular with respect to a Hausdorff measure, Mathematika 8 (1961), 1-31. MR 0130336 (24:A200)
  • [6] H. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425-433. MR 0096311 (20:2795)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0145599-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society